# SDR WTAA950144

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800100
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOD - LANDING GEAR INDICATION FAILED TO INDICATE GEAR EXTEND ON INITIAL ATTEMPT.  GEAR OPERATION NORMAL ON SUBSEQUENT ATTEMPT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR RADIUS ROD MICROSWITCH.  LANDING GEAR POSITION INDICATIONS NORMAL DURING GROUND TEST.  AIRCRAFT RETURNED TO SERVICE.  (W)
